MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0002-9149(75)90477-4

Медицинская библиотека · The American journal of cardiology · 1975

Induction of atrioventricular nodal reentrant tachycardia after atropine. Report of five cases.

Akhtar M, Damato A N, Batsford W P, Caracta A R, Ruskin J N, Weisfogel G M, Lau S H

СтатьяПоддержка правительства СШАПоддержка службы здравоохранения СШАПеревод пока не подготовлен

Аннотация

After intravenous administration of 0.5 mg of atropine sustained atrioventricular (A-V) nodal reentrant tachycardia could be produced in five patients who had no prior historical or electrocardiographic evidence of supraventricular tachycardia. During the control period single atrial echo beats could be demonstrated in four of the five patients, but no instance of sustained tachycardia occurred. Atropine, known to enhance A-V nodal conduction, allowed achievement of longer A-H intervals (Case 1) and provided the necessary balance of conduction and refractoriness within the A-V nodal reentrant pathways (Cases 1 to 5) to sustain A-V nodal reentry in these patients.

Для цитирования: Akhtar M, Damato A N, Batsford W P, Caracta A R, Ruskin J N, Weisfogel G M, Lau S H. Induction of atrioventricular nodal reentrant tachycardia after atropine. Report of five cases.. The American journal of cardiology. 1975. DOI: 10.1016/0002-9149(75)90477-4.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.